# SDR UIEA2020021080211

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,782 hours, 11,444 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L BLD ISOLATION VALVE" EICAS MSG AFTER LANDING. QRH COMPLETE.( PERFORMED AIR SUPPLY BITE PER FIM 36-20 FT 804, NO FAULTS NOTED. ALSO PERFORMED L BLEED ISOLATION VALVE TEST IAW AMM 36-11-04. OPS CHECK GOOD. NO EICAS MSG OR VALVE LIGHT PRESENT. )
